• ajboyne's Avatar

    ajboyne started following

    User: GregP_WN

  • ajboyne's Avatar

    ajboyne asked a questionLiver Cancer

    Jaundice

    • carm's Avatar
      carm (Best Answer!)

      Ajboyne,
      I can understand your discomfort as jaundice can be very distracting. For the patient it is equally discomforting because their skin will itch and sometimes Benedryl works well to help with that itch. Jaundice usually occurs because the bile duct is blocked and her doctors can install stents to open the duct and that will lower the build-up of bilirubin and should return her skin and sclera in the eyes to a normal color. It is a procedure usually done in interventional radiology and she can go home the next day. Best of luck to you and your mom, Carm RN.

      about 4 years ago
    • Dick_K's Avatar
      Dick_K

      Ajboyne, the increase in bilirubin, probable cause of your mom's jaundice, could also be a reaction to a medication she is on. I am on a targeted therapy that has an increase in bilirubin as a known side effect, one I had a minor bout with several months ago. You might want to check into side effects. In any event, best of luck to your mom.

      about 4 years ago
  • ajboyne's Avatar

    ajboyne started following

    User: ajboyne

  • ajboyne's Avatar

    ajboyne shared an experience

    Radiation (Internal radiation)

  • ajboyne's Avatar

    ajboyne shared an experience

    Drug or Chemo Therapy (Chemotherapy)

  • ajboyne's Avatar

    ajboyne shared an experience

    Procedure or Surgery (Transarterial chemoembolization (TACE))